# SDR UPS96820122

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 577981211
- Condition: Corroded
- Location: Fs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE TO HEAVY CORROSION IN LONGERON 31L FWD SIDE AT FS 460.  REPAIRED PER EO DC8-53-1622.
